It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=HubbleRules]jtrice,

I had muscle aches and profound weakness after 7 1/2 year on Lipitor. I didn't experience any of the other symptoms you did - but then I was only on 10-20mg all that time.

What were your cholesterol numbers before you started Lipitor, and what was your most recent result?

40mg is a pretty high dose - just curious how high your numbers were to begin with.

Have you tried taking CoQ10? It may help you recover your strength and help with muscle aches - but the truth is, most people take around a year or more to really start regaining their strength and for the muscle pain to go away...

It's good that you stopped the Lipitor.

HubbleRules
:cool:[/QUOTE]

I never paid that close attention to the specific numbers, I know that my total was like 280+ and I think my "bad" cholesterol was 140-150. I have since been told that 40MG is kind of high dose. I only know about CoQ10 from what I've read on this board. I need to look into it.

To be honest, I am so bummed about having to wait close to a year to get back to feeling physically 100%. I have been active my whole life, its very important to me. And getting bodyslammed by these damn statins has taken its toll on me mentally, I am sure I was on the verge of depression. I keep my fingers crossed everyday that I don't get a new "ache or pain" somewhere. I'm almost paranoid about it.
[QUOTE=jtrice]I know this has been covered before on this board, but I want to share my experience, feedback is welcome.
Started Lipitor (40mg) two and half years ago, about 10 months ago I start having a variety of symptoms; cramps, profusely sweating, night sweats, and some GI problems. 4-5 months ago it goes to a whole other level; still having all of the previous symptoms I also started having extreme nausea, throwing up in the mornings, moderate muscle pain, SEVERE joint pain, cramps in my feet and calves, trouble swallowing (even choking)... and the last straw was when I started coughing up clear fluid. Now, I had esophogial dilation to help me swallow, I had 5 cortizone shots to help joint pain. But it all continued. I quit taking LIpitor 5 weeks ago and my whole life has changed. I've improved to about 85%, surprisingly the doc didn't fight me when I told him I would not take statins any more--ever.

My background, just turned 39, been working out since I was 14, wrestled in college, competed in bodybuilding, run daily etc...I had to QUIT doing everything. The upside is my muscles and joints feel much better, the downside is that since my nausea has gone away, I eat like a horse and have gained 15 lbs! Oh well, gonna get back on the treadmill today.

Anyone else experience all this crap?[/QUOTE]

You did a wise thing in not taking Lipitor. After reading all the side effects of Lip. I stopped taking this destructive drug after having problems with muscle aches in the legs and arms along with memory loss, eye sight, loss of sleep, and some more too long to mention, I walked around like a zombie, hearing things but not quite responding as a normal person.

I have recently tried Crestor as a last resort to lower my numbers, with a warning from my Dr. to stop if the pains returns. After 8 days on Crestor, it hit with a vengence again, and after stopping the Cresttor, my heath gradually has come back to a near normal. I still have slight leg nuscle pains, but I haven't felt this good in years.

Moral of story ? All meds. are not for all. Our bodies are not all alike. After 25 years plus of taking statins, my body said ENOUGH IS ENOUGH, STOP !!!

Need I say more? Take heed and listen to your body and self instincts for preservation of life. Life is too short to live in pain from so called miracle medications.
[QUOTE=edkal]You did a wise thing in not taking Lipitor. After reading all the side effects of Lip. I stopped taking this destructive drug after having problems with muscle aches in the legs and arms along with memory loss, eye sight, loss of sleep, and some more too long to mention, I walked around like a zombie, hearing things but not quite responding as a normal person.

I have recently tried Crestor as a last resort to lower my numbers, with a warning from my Dr. to stop if the pains returns. After 8 days on Crestor, it hit with a vengence again, and after stopping the Cresttor, my heath gradually has come back to a near normal. I still have slight leg nuscle pains, but I haven't felt this good in years.

Moral of story ? All meds. are not for all. Our bodies are not all alike. After 25 years plus of taking statins, my body said ENOUGH IS ENOUGH, STOP !!!

Need I say more? Take heed and listen to your body and self instincts for preservation of life. Life is too short to live in pain from so called miracle medications.[/QUOTE]

Interesting to hear you had memory loss, I've read about it but never heard anyone experience it. My father was on Mevacor, I think it was doing a number on him too. He was a construction executive his whole career, master's degree, even began his PhD. The last couple years, he can't remember a damn thing, it has really effected him. I personally think it impacted his career as well.
I echo your thoughts exactly, I've listened closely to my body my whole life and it was screaming at me that it was completely falling apart. The sweats, the vomiting, pain everywhere, and when I started coughing up clear fluid for 3 weeks for no apparent reason, I sincerely thought I was dying a slow death. Naturally depression was at the doorstep. I'm kind of a fitness nut and I've just completed a 1 mile slow jog on the treadmill with no pain.....and I'm ecstatic! (its the little things in life)





All times are GMT -7. The time now is 09:29 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!